# SDR HEEA0011112

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 206340105101
- Condition: Leak
- Location: Freewheel
- Part time: 34 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEEL LEAKING.  NOTE:  ANOTHER SEAL WAS REMOVED FOR LEAKING WITH A TOTAL TIME OF 64:20 ON 7-16-97.
